# SDR SWI2025F00909

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SUPORT CORRODED ON INBD FLANGE FS 847+40 - 847+62.  REPAIRED NEW FLOOR SUPPORT SECTION IAW SRM 51-42-21-001-001-A01 AND SRM 53-00-41-201-001-A03.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
